EconPapers    
Economics at your fingertips  
 

Details about Fernando López-Blázquez

E-mail:

Access statistics for papers by Fernando López-Blázquez.

Last updated 2010-12-26. Update your information in the RePEc Author Service.

Short-id: plp24


Jump to Journal Articles

Journal Articles

2007

  1. Top-k-lists
    Metrika: International Journal for Theoretical and Applied Statistics, 2007, 65, (1), 69-82 Downloads

2006

  1. Heuristic Approximation to Cramér-von Mises Type Statistics
    Metrika: International Journal for Theoretical and Applied Statistics, 2006, 64, (2), 131-138 Downloads

2005

  1. A note on the distribution of kth records from discrete distributions
    Statistics & Probability Letters, 2005, 75, (4), 325-330 Downloads
  2. Distribution of a sum of weighted noncentral chi-square variables
    TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2005, 14, (2), 397-415 Downloads View citations (6)
  3. kth records from discrete distributions
    Statistics & Probability Letters, 2005, 71, (3), 203-214 Downloads

2004

  1. Orthogonal expansions for the generalized Cramér-von Mises statistics
    Metrika: International Journal for Theoretical and Applied Statistics, 2004, 60, (3), 211-221 Downloads

2003

  1. Unbiased estimation in the multivariate natural exponential family with simple quadratic variance function
    Journal of Multivariate Analysis, 2003, 86, (1), 1-13 Downloads

2001

  1. Discrete distributions for which the regression of the first record on the second is linear
    TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2001, 10, (1), 121-131 Downloads View citations (3)

2000

  1. A reverse martingale property that characterizes the natural exponential family with quadratic variance function
    Statistics & Probability Letters, 2000, 49, (1), 63-68 Downloads
  2. Lower bounds for the variance in certain nonregular distributions
    Statistics & Probability Letters, 2000, 50, (1), 75-81 Downloads
  3. Unbiased Estimation in the Non-central Chi-Square Distribution
    Journal of Multivariate Analysis, 2000, 75, (1), 1-12 Downloads View citations (1)

1996

  1. On the estimation of the unknown sample size from the number of records
    Statistics & Probability Letters, 1996, 31, (1), 7-12 Downloads View citations (1)
 
Page updated 2025-03-22